# SDR CHQA201000058

- Difficulty date: March 14, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N281SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145391
- Aircraft time: 21,998 hours, 17,906 cycles
- Engine: Allsn AE3007A
- Engine time: 20,217 hours, 17,122 cycles
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: PC251123F
- Part serial: 11643
- Condition: Failed
- Location: Electrical Sys
- Part time: 22,181 hours, 18,341 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE FROM SDF TO LGA THE CREW RECEIVED A 115 VAC OFF BUS MESSAGE ON EICAS.  THIS FAILURE DISABLED THE WIND SHEAR ALERTING SYSTEM AND BECAUSE OF WIND SHEAR IN THE LGA AREA, THE AIRCRAFT DIVERTED TO PHL AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE STATIC INVERTER WITH NO FURTHER DEFECTS NOTED.
